# SDR ASAA0944323

- Difficulty date: January 4, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 887 FRAME SHEAR TIE IS CORRODED.  REMOVED DAMAGED SECTION OF SHEAR TIE FRAME BOTTOM FABRICATED AND INSTALLED REPAIR SHEAR TIE IAW B737 400 SRM 53 00 07 REPAIR 10.
